# SDR HALA20240301056

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 15,801 hours, 3,457 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,995 hours, 3,222 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS-ECAM ENG 1 FIRE LOOP B FAULT. REMOVED AND REPLACED ENG 1 AGB FIRE LOOP B PER AMM 26-12-17. BITE CHECK GOOD. NO DEFECS NOTED. OK FOR SERVICE.
